# SDR DHL2001727614

- Difficulty date: August 24, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- Aircraft serial: 20204
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; CABIN SEAT TRACK BETWEEN BS 756 TO 765, LBL 46 HAS WORN AREAS. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 51-10-6, REMOVED AND REPLACED THE CABIN SEAT TRACK PER B727 SRM 51-10-1 PARA.4 AND 51-30-2. REF: N/R 5187.
